This patient support community is for discussions relating to urology issues, benign prostate disease, penis curvature, cystisis, pediatric urology, prostate, sexual dysfunction and urological cancers.
Hi. Ive noticed yellow urine for just over 3 months now. I had loose stool also up untill 8 weeks ago and getting better. My stool was also yellow.
I drink and drink water but its always yellow or bright yellow or even has a slight tint if I drink lots of water. Its slightly darker first thing in the morning.
It has never been tea coloured at all.
I also had a week or two of weird pains through my hands legs and arms
Dehydration is the most common cause for dark yellow urine. The other causes are kidney infections, bladder stones or infections, and liver disease may make the urine look darker. some food or medications may make the urine look darker.
The final diagnosis can only be made after a thorough physical examination and investigations like urine examination, ultrasound kidney and bladder and liver function tests.
You need to get an evaluation done from a urologist. Till that time, drink plenty of water and other fluids.
It is very difficult to precisely confirm a diagnosis without examination and investigations and the answer is based on the medical information provided. For exact diagnosis, you are requested to consult your doctor. I sincerely hope that helps. Take care and please do keep me posted on how you are doing.
Been to doctors after experiencing very slight pain on right side of abdomen. Still got neon/golden urine and also weird joint pains in fingers and hand. Doctor wont screen me for hep but has taken blood to be tested for. Thyroid, kidneys, and liver. Also I dont seem to be hungry
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.